{"id":7198039239,"title":"Beechams Powders Aspirin \u0026 Caffeine 10 Sachets","handle":"2218469","description":"\u003cul\u003e\n\u003cli\u003e\n\u003cp\u003eContains aspirin\u003c\/p\u003e\n\u003c\/li\u003e\n\u003cli\u003e\n\u003cp\u003eCan be used for cold and flu symptoms\u003c\/p\u003e\n\u003c\/li\u003e\n\u003cli\u003e\n\u003cp\u003eTackle headaches and muscular pains\u003c\/p\u003e\n\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003c!-- TABS --\u003e\u003c\/p\u003e\n\u003cp\u003eDescription\u003cbr\u003e\u003c\/p\u003e\n\u003cp\u003eThe sachets can be taken to relieve cold and flu symptoms which include headache, feverishness, aches and pains. The powder also provides relief from mild to moderate pain including migraine, neuralgia, toothache, sore throat pain, period pain, rheumatic pain and muscular aches and pains.\u003cbr data-mce-fragment=\"1\"\u003e\u003cbr data-mce-fragment=\"1\"\u003eThe powder contains two active ingredients. Aspirin belongs to a family of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). This group of medicine relieves pain, reduces inflammation and lowers temperature when you have a fever. Caffeine acts as a mild stimulant.\u003cbr\u003e\u003c\/p\u003e\n\u003cp\u003eIngredients\u003c\/p\u003e\n\u003cp\u003eActive ingredients: Each powder contains Aspirin 600 mg and Caffeine 50 mg.\u003c\/p\u003e\n\u003cp\u003e\u003cstrong style=\"font-size: 1.4em;\"\u003eOther ingredients:\u003c\/strong\u003e\u003cspan style=\"font-size: 1.4em;\"\u003e \u003c\/span\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eLactose, Maize Starch, Colloidal Anhydrous Silica, Sodium Lauryl Sulphate, Saccharin Sodium, Sodium Cyclamate and Spice Flavour.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003eDirections\u003cbr\u003e\u003c\/p\u003e\n\u003cp\u003eMix the powder with a little water and stir before drinking.\u003cbr data-mce-fragment=\"1\"\u003eAdults, children 16 years and over: One powder to be taken every 3 to 4 hours as needed.\u003cbr data-mce-fragment=\"1\"\u003e\u003cbr data-mce-fragment=\"1\"\u003eDo not take more than 6 powders in 24 hours. If your symptoms persist, see your doctor. \u003c\/p\u003e\n\u003cp\u003eMore Info\u003cbr\u003e\u003c\/p\u003e\n\u003cp\u003eDo not take Beechams powders if you are allergic to aspirin, caffeine or to any of the other ingredients\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eDo not take if you have ever had a stomach ulcer, perforation or bleeding of the stomach\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003eDo not take if you have blood clotting disorders (haemophilia)\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eAspirin can cause asthma attacks, tightening of the chest or other allergic reactions\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003ePeople with sensitive stomachs may suffer stomach irritation and may experience bleeding (you may pass blood in your stools or vomit blood or dark particles that look like coffee grounds)\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eIf you do get any side effects, even those not mentioned, tell your doctor or pharmacist\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eIf you take more than the recommended dose contact your doctor\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eDo not use this medicine after the 'EXP' date shown on the pack\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003eTake special care with Beechams Powders - there is a possible association between aspirin and Reye's syndrome when given to children under 16 years. Reye's syndrome is a very rare disease which affects the brain and liver and can be fatal\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eAsk your doctor before you take this medicine if you are pregnant or breastfeeding\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eConsult your doctor if you suffer from asthma, allergic disease, kidney or liver problems before taking\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eAsk your doctor before use if you are taking any prescribed medicines; particularly methotrexate; blood-thinning drugs (anticoagulants); oral hypoglycaemics (to lower blood glucose) or medicines for treating gout\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003eTalk to your medical professional if you have been told by your doctor you have an intolerance to some sugars\u003c\/p\u003e\n\u003cp\u003eKeep out of the reach and sight of children\u003c\/p\u003e\n\u003cp\u003eStore below 25°C in a dry place\u003c\/p\u003e\n\u003cp\u003eReviews\u003cbr\u003e\u003c\/p\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003cp\u003e\u003c!-- \/TABS --\u003e\u003c\/p\u003e","published_at":"2021-01-18T10:19:06+00:00","created_at":"2016-06-16T20:34:37+01:00","vendor":"Beechams","type":"Medicines","tags":["Beechams","Cough \u0026Colds","General Sales Line","Medicines","Postage_Packet"],"price":269,"price_min":269,"price_max":269,"available":true,"price_varies":false,"compare_at_price":0,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":22881063431,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"2218469","requires_shipping":true,"taxable":true,"featured_image":{"id":24842228615,"product_id":7198039239,"position":1,"created_at":"2017-02-08T02:58:03+00:00","updated_at":"2019-10-22T02:48:44+01:00","alt":"Beechams","width":800,"height":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/602ffc2e-2170-4353-aefc-7905b118f143.jpg?v=1571708924","variant_ids":[22881063431]},"available":true,"name":"Beechams Powders Aspirin \u0026 Caffeine 10 Sachets","public_title":null,"options":["Default Title"],"price":269,"weight":19,"compare_at_price":0,"inventory_quantity":51,"inventory_management":"shopify","inventory_policy":"deny","barcode":"0000050135127","featured_media":{"alt":"Beechams","id":118164422718,"position":1,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/602ffc2e-2170-4353-aefc-7905b118f143.jpg?v=1568836710"}}}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/602ffc2e-2170-4353-aefc-7905b118f143.jpg?v=1571708924"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/602ffc2e-2170-4353-aefc-7905b118f143.jpg?v=1571708924","options":["Title"],"media":[{"alt":"Beechams","id":118164422718,"position":1,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/602ffc2e-2170-4353-aefc-7905b118f143.jpg?v=1568836710"},"aspect_ratio":1.0,"height":800,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/602ffc2e-2170-4353-aefc-7905b118f143.jpg?v=1568836710","width":800}],"content":"\u003cul\u003e\n\u003cli\u003e\n\u003cp\u003eContains aspirin\u003c\/p\u003e\n\u003c\/li\u003e\n\u003cli\u003e\n\u003cp\u003eCan be used for cold and flu symptoms\u003c\/p\u003e\n\u003c\/li\u003e\n\u003cli\u003e\n\u003cp\u003eTackle headaches and muscular pains\u003c\/p\u003e\n\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003c!-- TABS --\u003e\u003c\/p\u003e\n\u003cp\u003eDescription\u003cbr\u003e\u003c\/p\u003e\n\u003cp\u003eThe sachets can be taken to relieve cold and flu symptoms which include headache, feverishness, aches and pains. The powder also provides relief from mild to moderate pain including migraine, neuralgia, toothache, sore throat pain, period pain, rheumatic pain and muscular aches and pains.\u003cbr data-mce-fragment=\"1\"\u003e\u003cbr data-mce-fragment=\"1\"\u003eThe powder contains two active ingredients. Aspirin belongs to a family of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). This group of medicine relieves pain, reduces inflammation and lowers temperature when you have a fever. Caffeine acts as a mild stimulant.\u003cbr\u003e\u003c\/p\u003e\n\u003cp\u003eIngredients\u003c\/p\u003e\n\u003cp\u003eActive ingredients: Each powder contains Aspirin 600 mg and Caffeine 50 mg.\u003c\/p\u003e\n\u003cp\u003e\u003cstrong style=\"font-size: 1.4em;\"\u003eOther ingredients:\u003c\/strong\u003e\u003cspan style=\"font-size: 1.4em;\"\u003e \u003c\/span\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eLactose, Maize Starch, Colloidal Anhydrous Silica, Sodium Lauryl Sulphate, Saccharin Sodium, Sodium Cyclamate and Spice Flavour.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003eDirections\u003cbr\u003e\u003c\/p\u003e\n\u003cp\u003eMix the powder with a little water and stir before drinking.\u003cbr data-mce-fragment=\"1\"\u003eAdults, children 16 years and over: One powder to be taken every 3 to 4 hours as needed.\u003cbr data-mce-fragment=\"1\"\u003e\u003cbr data-mce-fragment=\"1\"\u003eDo not take more than 6 powders in 24 hours. If your symptoms persist, see your doctor. \u003c\/p\u003e\n\u003cp\u003eMore Info\u003cbr\u003e\u003c\/p\u003e\n\u003cp\u003eDo not take Beechams powders if you are allergic to aspirin, caffeine or to any of the other ingredients\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eDo not take if you have ever had a stomach ulcer, perforation or bleeding of the stomach\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003eDo not take if you have blood clotting disorders (haemophilia)\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eAspirin can cause asthma attacks, tightening of the chest or other allergic reactions\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003ePeople with sensitive stomachs may suffer stomach irritation and may experience bleeding (you may pass blood in your stools or vomit blood or dark particles that look like coffee grounds)\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eIf you do get any side effects, even those not mentioned, tell your doctor or pharmacist\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eIf you take more than the recommended dose contact your doctor\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eDo not use this medicine after the 'EXP' date shown on the pack\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003eTake special care with Beechams Powders - there is a possible association between aspirin and Reye's syndrome when given to children under 16 years. Reye's syndrome is a very rare disease which affects the brain and liver and can be fatal\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eAsk your doctor before you take this medicine if you are pregnant or breastfeeding\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eConsult your doctor if you suffer from asthma, allergic disease, kidney or liver problems before taking\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"font-size: 1.4em;\"\u003eAsk your doctor before use if you are taking any prescribed medicines; particularly methotrexate; blood-thinning drugs (anticoagulants); oral hypoglycaemics (to lower blood glucose) or medicines for treating gout\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003eTalk to your medical professional if you have been told by your doctor you have an intolerance to some sugars\u003c\/p\u003e\n\u003cp\u003eKeep out of the reach and sight of children\u003c\/p\u003e\n\u003cp\u003eStore below 25°C in a dry place\u003c\/p\u003e\n\u003cp\u003eReviews\u003cbr\u003e\u003c\/p\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003cp\u003e\u003c!-- \/TABS --\u003e\u003c\/p\u003e"}

Beechams Powders Aspirin & Caffeine 10 Sachets

Product Description
£2.69
Maximum quantity available reached.
  • Contains aspirin

  • Can be used for cold and flu symptoms

  • Tackle headaches and muscular pains

Item Number: 2218469
Brand: Beechams

Due to the COVID-19 outbreak, all available items are subject to delays of 1-2 weeks.
Order today with Royal Mail Tracked post, estimated 🇬🇧 delivery between:

and

Related products  

1